Hi this is Kitt. When I was at my lowest point I would wake up in the morning and just start to cry before I even got out of bed as facing another day with the depression weighing me down was overwhelming. I felt like nothing was helping me, the meds, the Doctors, or my family. I felt all alone and hopeless. I was in a deep depression. So I agree you may have depression along with the anxiety. The two go together frequently so please talk with this Dr. on Friday.
Now the physical problems with your ears..............are you taking antivert or anything for the dizziness which is probably kicking in your nausea. I cry when I am physicially ill too. I don't tolerate being ill well. I am a nurse and therefore a caregiver. I take care of people and when I get sick I always wonder if I will ever get well.
That of course is our warped thinking. Everyone has to take care of themself first or you are not able to be there for others.
Keep posting and let us support you. Gentle hugs to you.
I have been dealing with vestibular disorder since last October too.......I have BPPV,which is benign vestibulare vertigo.....and this condition caused me a lot of anxiety and depression too....so the dr put me on lexapro 10mg(antidressant),and klonopin.....and helped me alot......I am just now off of the antidepressant and taking klonopin as needed.Ask your dr for Klonopin instead of xanax,it has a longer life.....and ask him too for lexapro to try it....if you want to.......it really did help traumendously.
I am so sorry you are going through this...coming here and talking about this as well as sharing it with others is the best thing to do.
I hope you soon feel better and keep posting as we all care.
I donno how bad you have with BPPV....did you do the epley manoeuver? I had it done....and it helped alot.....I've had BPPV since last October...I have it in my left ear.....first big attack hit me in October last year,I had to call EMS cause it was so frightening to me...the vertigo woke me up in the middle of the night.....bad bad vertigo....room was spinning in my head...horrible...the second time it hit me in january,but it was very mild...and so far no recurrence..after my second attack I had the epley manoeuver done and it worked...I do have days when I am nauseated and dizzi....and imbalanced.....I use klonopin and it helps and I use phenergan instead of meclizine...and works great......I think that anxiety makes this condition worse Kikki.......I am not on lexapro anymore but it really helps big time.....I think that you need to give it time to work....along with klonopin untill it kicks in......I am not on it anymore cause I learned now how to live with it..........and phenergan and klonopin are enough for me now........like I told you in my previous post ask your dr for klonopin instead of xanax...it lasts longer.....and if you want to give the lexapro a try,or celexa...cimbalta?you might need it right now cause you are very anxious ....scared...it will help....ask your dr too about the epley manoeuver.........I have an excellent ear doctor.....I go to the ear clinic......they are awesome.........I hope you feel better Kikki.....how long have yoy had it?
how did ur spinning start Kikki? and how long the first attack lasted for?
Sorry to hear your feeling this way, but i do agree with the others, i beleive you are suffering from depression, with all the signs alot of people (including myself) get.
I would cry for no apparent reason, and tell myself to stop being such a sook (sook is a slang word for cry baby in Aus..lol), im 34 and im crying?.Whats with that?.
I felt alone, didnt want to do anything, Even though my chef career was the thing that kept me going, i didnt even want to do that.
I also recommend you see your Dr. and let him know so you can get the nessacery meds, And of course talking about things here at HW really dose help alot. The people here are the most understanding and caring people, and are always here for you as am i.
Hope you start feeling better really soon, and were here to help in any way we can..
Hang there for 2 days, i know its not easy right now but it does get better with time and the right medication.
Joining the family here at HW has helped me immensly as well, the people here are great for support and we all care, it does help to talk to others who know what your going through, as they understand.
I will be thinking of you, hang in there, and even though you may not feel like it, or it may seem a waste of time, reasure yourself it will get better, and if you need to talk were all here for you.